# SDR FDEA202404080448

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON AFT CARGO DOOR INNER SURFACE BETWEEN FR60A AND FR61, BEAM 4 -   BEAM 5 REQUIRES EVALUATION FOR CONFORMITY.  EXISTING REPAIR ON AFT CARGO DOOR INNER SURFACE BETWEEN FR60A AND FR61, BEAM 4 -   BEAM 5 REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON AFT CARGO DOOR INNER SURFACE BETWEEN FR60A AND FR61, BEAM4   - BEAM5 WAS EVALUATED AND FOUND IN CONFORMITY WITH SRM 52-30-00 FIG203 WITH   MINOR DEVIATION APPROVED BY EA 6-5230-T0378731.  THE REPAIR WAS CATEGORY "B" AND WAS   CLASSIFIED AS MAJOR PER GMM 6-2-100. THE FOLLOW UP INSPECTION WAS TRACKED BY EA 6-  5230-T0378731.
